# SDR C2XA04TY134

- Difficulty date: August 2, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 15,407 hours, 13,240 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14530627001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 4C INSPECTION THE RT SIDE STEPUP BRACKET AFT OF PAX DOOR WAS FOUND CORRODED. MAINT.  REMOVED AND REPLACED THE STEP UP BRACKET AND CENTER OMEGA BEAM IAW SRM 51-40-02. ALL WORK WAS ACCOMPLISHED AND WILL BE REL UPON COMPLETION OF ALL 4C WORK.
